# SDR FDEA202405120653

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101000600
- Part serial: TS1237
- Condition: Delaminated
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER O/B HINGE ARM LWR SKIN FOUND DELAMINATION. SIZE: 17MM*9MM.   DEPTH: 2.00MM COMPLIED WITH EA 6-5750-T0379097 P1, ACCOMPLISHED THE MODIFICATION OF SB A300-57-6082   R03 ON THE LH WING #4 SPOILER AND ALLOWED TO LEAVE THE DELAMINATION AS IS. TITLE:   WING - FLIGHT SURFACES - LH 4# SPOILER CENTER HINGE ARMS LOWER SURFACES   DELAMINATION - SB A300-57-6082 R03 - MOD 11692. THIS IS CAT A REPAIR. MAJOR REPAIR IAW   FEDEX GMM6-2-100. SEE WRI 57504970 FOR WORK DETAIL.
